MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Catalog Number ADM06006013P
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 06/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician was using a 6x60 in.Pact admiral dcb balloon, on inflation the dcb burst at 4 atm.It should be noted that a 5mm boston mustang pta balloon also burst with one dilation due to heavy calcification within the common iliac artery.The device was prepped with no issues noted.Physician was treating a severely calcified lesion in the iliac artery with an artery diameter of 6 mm.There was no to patient or clinical sequelae.The lesion was pre dilated with a 5mm boston mustang pta balloon which also burst.The patients common ilia artery was noted to be severely calcified.No patient injury reported.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6706443
Report Number9612164-2017-00874
Device Sequence Number1571092
Product Code ONU
UDI-Device Identifier00643169383265
UDI-Public00643169383265
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2018
Device Catalogue NumberADM06006013P
Device Lot Number0008196372
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2017
Initial Report FDA Received Date07/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 DA